# SDR USAA2009040390791

- Difficulty date: February 4, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 113N710064H
- Part serial: 332902J
- Condition: Deteriorated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - DETERIORATED COMPSITE ON AILERON AT WBL 720.  REPAIRED DETERIORATED COMPSITE ON AILERON AT WBL 720 IAW B757 SRM 51-70-03.
